HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Jen diagnosed 2000 - reoccurrence after remission 2010

View previous topic View next topic Go down 
AuthorMessage
jend73
Member
Member
avatar


PostSubject: Jen diagnosed 2000 - reoccurrence after remission 2010   Sun Sep 19, 2010 9:49 pm

In May I started realizing that something was not right. More clumsy than usual, problems thinking of simple words, vision, vertigo when driving, headaches, hearing problems. Put it off to stress, as I had just moved, and was commuting four hours a day to train for my new job. Then after driving to work one day, I was so dizzy I could barely walk, I threw up and just sat for a long time. Ten years ago I was diagnosed with psuedo tumor cerebri, but had thought it was all behind me now. Sure enough, after a few doctor visits, eye exams, a ct scan, and a lumbar puncture....it's back.
My first go around with this disorder, I was 27, married, and stayed at home. I remember hating the diamox, and having visual problems for about a year. This go around, I am 37, divorced and work a high stress job 50-55 hours a week. What I don't remember from the first time is feeling like crap, day after day. I am finding it almost impossible to make it a full day at work. And when I am there I feel like a zombie, just barely going through the motions. I am tired, I feel stupid because I can not remember the simplest of tasks or speak in complete sentences. There are days that I feel okay, and even that is maddening because then I think am I just going crazy? There is nothing wrong! After the lumbar puncture, prescribing Diamox, and the swelling being reduced in the optic nerve, I am not scheduled to see the doctors for a few months. I have not been having the headaches, so I'm assuming my spinal pressure is okay.
So why do I feel so bad???

Jen
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Jen diagnosed 2000 - reoccurrence after remission 2010   Fri Sep 24, 2010 2:13 am

Firstly I'd like to apologise for not replying sooner hug. This could be just your body readjusting to the Diamox, and you seem to be experiencing some of the side effects it's causing. It's going to take a bit of time for your body to get used to the Diamox again, and it should settle down eventually. If it doesn't have a word with your Neurologist about it, he may think you need a lower dose for example.

Back to top Go down
http://www.ihaveiih.com
 

Jen diagnosed 2000 - reoccurrence after remission 2010

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: Living with IIH ::   :: Women and IIH-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Make a forum | © phpBB | Free forum support | Contact | Report an abuse | Free forum